# SDR FDEA201112215393

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 377, BL 0 TO LBL 45 HAS CORROSION ON UPPER CHORD. CORRODED FLOORBEAM AT STA 377, R & R IAW SRM 51-40-02, REV 104, WITH EA F-5100-1544446 (ALTERNATE ANODIZING METHOD) COMPLIED.  REPAIR IS CLASSIFIED AS MAJOR.
